# SDR HNAA9690531

- Difficulty date: May 18, 1996
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N905HA
- Make and model: Dhav DHC7102
- Aircraft serial: 070
- System (JASC): 3230 · Landing Gear Retraction/Extension System
- Part: Uplock Cyl
- Part number: 166805
- Condition: Failed
- Location: Nlg
- Part time: 1,241 hours
- Component: Menasco
- Stage of operation: AP
- Nature of condition: J
- Precautionary procedure: K

## Discrepancy

FLT NR 3332 - PHL-DCA - ON APPROACH INTO DCA, THE NOSE WHEEL ATTEMPTS TO CYCLE DOWN WITH GEAR HANDLE IN THE UP POSITION.  INDICATIONS ARE A RED NOSE UNSAFE LIGHT FOLLOWED BY A HANDLE LIGHT AT WHICH TIME THE HYDRAULIC SYSTEM TAKES OVER AND FORCES THE GEAR BACK INTO THE COMMANED POSITION.  THE AIRCRAFT LANDED IN DCA WITHOUT INCIDENT.  REMOVED AND REPLACED THE NOSE LANDING GEAR UPLOCK BUNGEE ASSEMBLY.  (M)
